# SDR YENA20140906180

- Difficulty date: September 6, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 3724
- Aircraft time: 24,192 hours, 8,115 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079103AB
- Part serial: 0854740
- Condition: Failed
- Location: Cabin Pressure
- Part time: 24,192 hours, 8,115 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, DURING CLIMB CABIN PRESSURE SYS 1 & 2 FAULTED AT 7000 FEET.  PERFORMED TSM 21-31-00.  R & R CONTROLLERS 1 AND 2 IAW AMM 21-31-34.  OPS CHECKED GOOD.  FUNCTIONAL CHECKED, PRESSURIZED ACFT IAW AMM 05-53-00, NO FAULTS FOUND.
